Talk

Advanced search

Dizziness since coming off the pill

(5 Posts)
user1471520429 Wed 14-Dec-16 20:03:54

Hi all,

So I have searched the internet for this and Dr Google at times is a scary place so I'm hoping some of you will have some positivie stories to put my mind at rest!

I came off the pill a couple of months ago in order to TTC. I had my normal breakthrough period, an incredibly light period 27 days later (which I was happy to see so soon) and another period, heavier, 34 days after that. Although I'm incredibly happy that everything seems to be working, I have had some crazy dizziness since coming off microgynon. It varies from day to day, but sometimes it is so severe it lasts all day and really sets me off balance! It doesn't make me feel nauseous (although I did have every symptom going in that first month off the pill!) or anything but was worse when I had some sort of virus last week.

I took a pregnancy test before my period- well, several actually - and all bfn.

Anyone else had anything similar? Is it my hormones going crazy? I think I have waited long enough and probably should book a doctor's appointment.

delilahbucket Thu 15-Dec-16 19:23:02

It's likely to be hormones as I get it every month right before my period as my hormones drop. Equally it could be something completely different, and I would say get yourself off to the docs.

MouseLove Thu 15-Dec-16 19:51:38

Very very normal. You may experience lots of different pregnancy signs too as your body is still getting use to you not putting the hormone in. I get weird bouts of dizziness and sickness. Don't worry. But if the dizziness becomes difficult to manage or worrying to you see your GP.

Also microgynon is great for giving you a withdrawal and anything after that if class as a normal AF. smile

user1471520429 Thu 15-Dec-16 20:05:13

Thanks for your replies.
This coming off the pill malarkey has been weirder than I expected! All sorts of crazy symptoms.

Mouse, I'm glad you said that! I wasn't sure if the super light one should be classed as af but I did as it lasted a few days. I am really grateful they seem to have come back straight away after so many years on the pill.

The dizziness hasn't really happened today; it was definitely worse yesterday so at the moment I think I'll just cope. I'll go to the docs if anything changes.

MouseLove Thu 15-Dec-16 22:56:47

You're really lucky actually, it's normal to have weird long and unpredictable cycles so you're one of the lucky few (I wasn't lol as Cycle 1 was 50 days and cycle 2 was 23 days) I was on microgynon for 11 years and then switched to cerelle for the last year I was on contraception.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now